# SDR DALA1135991601

- Difficulty date: May 14, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 60,418 hours, 8,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T221121
- Condition: Delaminated
- Location: Te Flap
- Part time: 31,122 hours, 4,627 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP OTBD L/E FAIRING CARRIED OUT AT DELAMINATED AREA AS PER SRM 57-53-01 REPAIR 1 AND SRM 51-70-05 FIG 5.
